# SDR COMA0560697

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,286 hours, 21,451 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 16600101
- Part serial: DCL0499302
- Condition: Malfunctioned
- Location: Nlg
- Part time: 27,541 hours, 25,667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5462 - GEAR DISAGREE WARNING.  REPLACED NLG UPLOCK.
